# SDR R61A201807240812

- Difficulty date: July 16, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N420YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000385
- Aircraft time: 11,879 hours, 8,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 17086125001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FR 89 RT SPLICE PLATE AS MARKED. REMOVED AND REPLACED CORRODED SPLICE PLATE REF SRM 51-40-08, RESTORED SURFACE PROTECTION REF SRM 51-23-06. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
